# SDR BAQA089312

- Difficulty date: September 30, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N601FH
- Make and model: Urocop EC135P1
- Aircraft serial: 0069
- Aircraft time: 1,704 hours
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: L316M30C1003
- Part serial: 0189
- Condition: Inoperative
- Location: Cockpit
- Part time: 240 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOP SEGMENTS INOPERATIVE. REPLACED WITH SERVICEABLE UNIT.
